# SDR SWIA200514458

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 26,280 hours, 22,307 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 859
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM DISENGAGES WHEN CAPTAINS PITCH TRIM IS ACTUATED.  REPLACED MACH TRIM ENGAGE/DISENGAGE SWITCH IAW MM 27-41-25.  REPLACED HSTCU IAW CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
